Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why Am I Having Big Tummy?

Hi....am not getting my periods from past 4 yrs..only if i take tablet,then only i will get my period.the tablet name is aminor . but the problem is i have a big tummy...my weight is 59, height is 5.4ft..i look like a 3-4 months pregnant...do you think this is because of the tablet am taking.. please suggest..
Wed, 19 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Withdrawal bleeding after pills indicate absence of pregnancy. It can be some problem in stomach which needs to be investigated. I would advice for a detailed physical examination and ultrasonographic scanning of your pelvis and abdomen for pointing out the cause followed by specific management.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Why Am I Having Big Tummy?

Hi, Withdrawal bleeding after pills indicate absence of pregnancy. It can be some problem in stomach which needs to be investigated. I would advice for a detailed physical examination and ultrasonographic scanning of your pelvis and abdomen for pointing out the cause followed by specific management. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician